Alert archive / Wisconsin / River Flood Warnings in 2013

River Flood Warning 4, NWS Green Bay, WI

April 16, 2013Wood County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 16, 2013, 7:54 AM CDT for Wood County, Wisconsin. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2013, 7:54 AM CDT (12:54 UTC)
Expired
Apr 18, 2013, 9:50 AM CDT
In force
50 hr
Issued by
NWS Green Bay, WI

County Wood County, WI

The radar

The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River (WI) at Babcock (BBCW3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
15.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WGUS43 KGRB 161254
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
754 AM CDT TUE APR 16 2013

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-170354-
/O.NEW.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BBCW3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
754 AM CDT TUE APR 16 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE YELLOW RIVER AT BABCOCK.
* AT 7:00 AM TUESDAY THE STAGE WAS 11.8 FEET AND RISING. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY 
  TO AGRICULTURAL...WOODED AND MARSH LAND.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        WED  THU  FRI  SAT
BABCOCK         12.0  10.0  11.76 07 AM 04/16   10.5  9.0  8.6  8.0

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         13.17  10 PM 04/10    4.47      11.10 01 AM 04/17

$$
5 follow-up statements
831 
WGUS83 KGRB 161427
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
927 AM CDT TUE APR 16 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-170527-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-130418T0316Z/
/BBCW3.1.RS.130416T1252Z.130416T1800Z.130417T0916Z.UU/
927 AM CDT TUE APR 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER AT BABCOCK.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM TUESDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* AT 14.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN WOODED LOWLAND 
  AND AGRICULTURAL AREAS.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        WED  THU  FRI  SAT
BABCOCK         12.0  10.0  12.42 09 AM 04/16   11.5  8.5  7.5  6.7

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         13.17  10 PM 04/10    5.23      13.60 01 PM 04/16

$$
539 
WGUS83 KGRB 170058
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
758 PM CDT TUE APR 16 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-171558-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-130418T0316Z/
/BBCW3.1.RS.130416T1252Z.130416T1830Z.130417T0916Z.UU/
758 PM CDT TUE APR 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER AT BABCOCK.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM TUESDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY
  TO AGRICULTURAL...WOODED AND MARSH LAND.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        WED  THU  FRI  SAT
BABCOCK         12.0  10.0  12.45 07 PM 04/16    8.5  7.5  6.7  5.7

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         13.17  10 PM 04/10    5.25      12.60 01 AM 04/17
&&


$$
386 
WGUS83 KGRB 171537
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1037 AM CDT WED APR 17 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-180637-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-130420T1902Z/
/BBCW3.1.RS.130416T1252Z.130419T1800Z.130420T0102Z.UU/
1037 AM CDT WED APR 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER AT BABCOCK.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY 
  FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY EVENING.
* AT 14.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN WOODED LOWLAND 
  AND AGRICULTURAL AREAS.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        THU  FRI  SAT  SUN
BABCOCK         12.0  10.0  12.01 09 AM 04/17   12.0 13.7  8.8  7.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         13.17  10 PM 04/10   -0.41      13.90 01 PM 04/19
&&


$$
302 
WGUS83 KGRB 180042
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
742 PM CDT WED APR 17 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-181542-
/O.CON.KGRB.FL.W.0004.000000T0000Z-130420T1902Z/
/BBCW3.1.RS.130416T1252Z.130419T1800Z.130420T0102Z.UU/
742 PM CDT WED APR 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER AT BABCOCK.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM WEDNESDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 13.9 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY 
  TO AGRICULTURAL...WOODED AND MARSH LAND.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        THU  FRI  SAT  SUN
BABCOCK         12.0  10.0  11.72 07 PM 04/17   13.7  8.8  7.1  6.0

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         13.17  10 PM 04/10   -0.73      13.90 01 PM 04/19
&&


$$
180 
WGUS83 KGRB 181450
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
950 AM CDT THU APR 18 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-181520-
/O.CAN.KGRB.FL.W.0004.000000T0000Z-130420T1902Z/
/BBCW3.N.RS.130416T1252Z.000000T0000Z.000000T0000Z.UU/
950 AM CDT THU APR 18 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE YELLOW RIVER AT BABCOCK.
* AT 9:00 AM THURSDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL.
* AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY 
  TO AGRICULTURAL...WOODED AND MARSH LAND.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        FRI  SAT  SUN  MON
BABCOCK         12.0  10.0  10.40 09 AM 04/18    9.8  9.6  8.9  7.7

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         12.86  01 PM 04/16   -1.61      10.20 01 PM 04/18
&&


$$
PH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 16, 3:32 AM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Apr 16, 3:32 AM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
332 AM CDT TUE APR 16 2013

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 328 AM CDT TUE APR 16 2013

WET WEATHER TO CONTINUE...WITH TEMPERATURES HEADING BACK TO BELOW
NORMAL LEVELS FOR THE LATTER PART OF THE WEEK.

UPR FLOW ACRS NOAM WAS SPLIT. HIGHLY ENERGETIC SRN STREAM
DOMINATED THE CONUS. MEAN SRN STREAM TROF POSN WL GRADUALLY SHIFT
FM THE ROCKIES INTO THE CENTRAL CONUS...WHILE RIDGES REMAIN NEAR
BOTH COASTS. A WEAKER/BLOCKY NRN STREAM WAS ACRS CANADA. THE
STRENGTH OF THE NRN STREAM BLOCKING SHOULD GRADUALLY EASE...
ALLOWING AT LEAST SOME OF THE THE NRN STREAM ENERGY TO GRADUALLY
MERGE BACK INTO THE SRN STREAM.

THE PATTERN IS A WET ONE FOR THE FCST AREA...AS SERIES OF FRONTAL
WAVES ARE EXPECTED TO RIDE ALONG STG FRONTAL BOUNDARY SEPARATING
MOISTURE RICH AIR WHICH ORIGINATED OVER THE GULF OF MEXICO FROM
COOLER POLAR AIR TO THE N. THE RESULT IS LIKELY TO BE HEAVY PCPN
AMNTS FOR THE ENTIRE FCST AREA DURING THE FIRST HALF OF THE FCST
PERIOD. PCPN CHCS WL CONTINUE LATER IN THE PERIOD AS MEAN TROF
POSN SETS UP OVER THE CENTRAL CONUS...THOUGH MAIN FRONTAL
BOUNDARY WL BE DRIVEN WELL TO THE SE BY THEN SO AMNTS WL BE MUCH
LIGHTER. AFTER ONE WARMER SPRING-LIKE DAY YDA...TEMPS WL TREND
BACK DOWN...AND BE WELL BLO NORMAL AGAIN BY THE END OF THE WK
BEFORE STARTING A REBOUND DURING THE WEEKEND.
&&

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 328 AM CDT TUE APR 16 2013

LOOKS LIKE A LULL IN THE PCPN TDA/TNGT. NEED TO WATCH TO MAKE
SURE SERN PART OF FCST AREA DOESN/T GET CLIPPED BY PCPN STREAMING
NE ALONG FRONTAL ZONE TO OUR S...BUT AT THIS POINT IT LOOKS LIKE
WE/LL STAY DRY. ATTENTION IS FOCUSED ON ARRIVAL OF PCPN THU AS
ISENT LIFT STRENGTHENS N OF THE FRONT. INCREASED POPS FM SW-NE
DURING THE DAY. JUST NOT QUITE CONFIDENT ENOUGH IN PCPN TO GO
BEYOND LIKELY POPS YET. CONCERNS ARE THAT CONVECTION TDA COULD
DRIVE FRONT A LITTLE FARTHER S THAN MODELS SHOWING...AND
CONVECTION DEVELOPING TO OUR S TNGT/TOMORROW COULD INTERCEPT THE
INITIAL SURGE OF INCOMING MOISTURE. ALSO HELD THUNDER OUT OF FCST
FOR WED...AS IT SEEMS IT/S MUCH MORE LIKELY WED NGT/THU WHEN FRONT
GETS INTO THE AREA.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 328 AM CDT TUE APR 16 2013

AN ACTIVE PATTERN FOR THE START OF THIS FORECAST PERIOD IS THE
MAIN CHALLENGE. SHORT WAVE ENERGY EJECTING OUT OF AN UPPER LEVEL
TROUGH MOVING ACROSS THE WESTERN CONUS...ALONG WITH SURFACE LOW
PRESSURE SYSTEMS MOVING ALONG A FRONTAL BOUNDARY WILL LIKELY BRING
AT LEAST A COUPLE OF SIGNIFICANT PRECIPITATION EVENTS TO THE
FORECAST AREA.

MOST OF THE PRECIPITATION ASSOCIATED WITH THE FIRST SYSTEM SHOULD
BE RAIN...BUT SOME SNOW AND RAIN OR FREEZING RAIN ARE POSSIBLE IN
NORTH CENTRAL WISCONSIN LATE WEDNESDAY NIGHT. QPF IS HIGH ENOUGH
THAT THERE IS SOME CONCERN THAT FLOODING MAY ENSUE. COLDER AIR
WILL ALREADY BE IN PLACE AHEAD OF THE NEXT SYSTEM FOR THURSDAY
NIGHT/FRIDAY SO THERE MAY END UP BEING ENOUGH SNOW TO REQUIRE
HEADLINES.

AFTER THE SYSTEM DEPARTS COLDER AIR MOVES INTO THE GREAT LAKES
REGION FOR FRIDAY NIGHT AND SATURDAY. TEMPERATURES SHOULD WARM A
BIT FOR SUNDAY AND ANOTHER SYSTEM IS POSSIBLE EARLY NEXT WEEK.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 328 AM CDT TUE APR 16 2013

MVFR CIGS HAVE OVERSPREAD MOST OF THE FCST AREA...AND MAY AFFECT
THE GRB/ATW TAF SITES FOR A TIME THIS MORNING BEFORE MIXING HELPS
TO BREAK UP THE LOWER CLDS.
&&

.HYDROLOGY...
ISSUED AT 328 AM CDT TUE APR 16 2013

LOCAL HYDRO EXPERT THOUGHT MAIN RIVERS WOULD BE OKAY NEXT 24-36
HRS AS THEY HANDLE THE RUNOFF FM WEEKEND RAINS AND CONTG SNOWMELT.
BUT MODEL QPFS FOR THE LATTER HALF OF THE WEEK ARE FLAT OUT SCARY
WITH WIDESPREAD 1.5-3.0 INCH AMNTS ACRS THE AREA. WHILE THOSE
AMNTS ARE CERTAINLY POSSIBLE...HAVE TO BE ON THE LOOKOUT FOR THE
POSSIBILITY THAT THE STRONGEST CONVECTION WL FOCUS TO OUR S AND
INTERCEPT AT LEAST SOME OF THE INCOMING MOISTURE. WL FOREGO ESF
THIS MORNING AND JUST MENTION SITN IN THE HWO. DAY SHIFT MAY VERY
WELL NEED TO START RE-ISSUING ESFS AND MAYBE EVEN CONSIDER A FLOOD
WATCH IF CONFIDENCE INCREASES THAT HIGH PCPN TOTALS WL
MATERIALIZE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......MG
AVIATION.......SKOWRONSKI
HYDROLOGY......SKOWRONSKI
Hazardous weather outlook, Apr 16, 3:51 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
351 AM CDT TUE APR 16 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
351 AM CDT TUE APR 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MIXED PRECIPITATION COULD RESULT IN SOME SLIPPERY TRAVEL
CONDITONS IN NORTHERN WISCONSIN WEDNESDAY NIGHT INTO THURSDAY.
MEANWHILE...SOAKING RAINS ARE EXPECTED ACROSS THE REST OF THE
AREA. WHEN COMBINED WITH THE MELTING OF THE REMAINING
SNOWPACK...THAT COULD CAUSE SOME LOCALIZED FLOODING...ESPECIALLY
NEAR RIVERS...STREAMS...AND IN LOW-LYING AREAS.

YET ANOTHER ROUND OF SIGNIFICANT PRECIPITATION IS EXPECTED
THURSDAY NIGHT INTO FRIDAY. BY THAT POINT...TEMPERATURES COULD BE
COLD ENOUGH TO CAUSE THE PRECIPITIATION TO FALL AS SNOW...
ESPECIALLY ACROSS CENTRAL...NORTH-CENTRAL...AND FAR NORTHEAST
WISCONSIN. SEVERAL INCHES OF SLUSHY SNOW ACCUMULATION ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-171100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
351 AM CDT TUE APR 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT COULD DEVELOP WEDNESDAY...AND
THEN PERSIST FOR MUCH OF THE REST OF THE WEEK.

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 2:54 PM CDTFlood WatchGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marathon and 10 more44 hr

Nearby

River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.